MAUDE Adverse Event Report: ABBOTT GMBH CALCIUM; AZO DYE, CALCIUM

ABBOTT GMBH CALCIUM; AZO DYE, CALCIUM
Model Number 3L79-32
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, and device history record review.A review of tickets by product lot number could not be performed as the lot number was unknown.Although an increase in complaint activity was found associated with the calcium reagent for falsely elevated and shifts in calcium quality control and/or patient results that are due to lot to lot variability and not related to this current complaint issue, which is specific to the documented patient sample.Additionally, the sample when retested, generated a lower normal result and quality control was in range.Also, the customer ran a precision run with 10 replicates of quality control which were all within range, indicating the assay is performing as expected.Precision study when performed using quality control material was less than 3% which was within the assay claim.Samples were repeated from the same day that the discrepant sample was run and no discrepant results were observed for other samples.Return testing was not completed as returns were not available.Device history record review did not identify any non-conformances or deviations related to the complaint issue for list number 3l79.Labeling was reviewed and found to adequately address the issue under review.Based on the investigation, no systemic issue or deficiency of the calcium reagent with an unknown lot number was identified.
 
Event or Problem Description
The customer observed falsely elevated calcium results generated on the architect c4000 analyzer for one sample that the physician questioned.The following data was provided (the customer¿s reference range is 8.5 to 10.5 mg/dl): (b)(6) 2021 sid (b)(6) initial result = (b)(6) mg/dl, repeat = (b)(6) mg/dl.No impact to patient management was reported.

Brand Name
CALCIUM
Common Device Name
AZO DYE, CALCIUM
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
christian lee
100 abbott park road
dept. 09b9, lc cp01-3
abbott park, IL 60064-3537
2246682940
MDR Report Key12861602
Report Number3002809144-2021-00670
Device Sequence Number4265958
Product Code CJY
UDI-Device Identifier00380740161507
UDI-Public00380740161507
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K062855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3L79-32
Device Catalogue Number03L79-32
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/10/2021
Initial Report FDA Received Date11/23/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C4000 INTGR, 02P24-40, C400690
Patient SexUnknown